Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in intestines, bloating, nausea and feeling light headed. Appetite loss and weight loss. Due to stress?

I have been experiencing pains in intestines, bloating , nausea , light-headed, and gas. I am a male age 54. The symptoms are not always present, but when they are it is quite debilitating. I am left feeling very sick and have to lay down. This has been since April 2012. I have switched to lactose free milk, and eat mostly soups. When the symptoms are present I loose appetite and have lost over 40 pounds since it started. I wouldn t mind the weight lose, but the pain and sick feeling is driving me crazy. Could stress be a factor, or depression? My mother died in April and that is when I started noticing this problem. I have been to my doctor and he just gave me pills for nausea.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to the forum

Yes, the symptoms could be due to underlying stress as you are experiencing them since april when your mother passed away, which is a big stressor in anybody's life (i am really sorry for that).

These could be the symptoms of underlying depression for which i advise you to consult a psychiatrist. However, keep in touch with a general physician for symptomatic treatment of your gastric trouble which is also important as you are loosing weight.

Hope it helps

Good Luck

Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor